# SDR AUS20020967

- Difficulty date: August 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42011
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 20,061 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) RT HYDRAULIC PUMP UNABLE TO MAINTAIN PRESSURE. A REPLACEMENT PUMP HAD THE SAME PROBLEM. A THIRD PUMP WAS FITTED WHICH RECTIFIED THE DEFECT.
